# SDR MWEA010354

- Difficulty date: March 16, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 39570871
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR EXTERIOR HANDLE RECESS PAN IS CRACKED AB5.  REMOVED RECESS PAN, LOCATED DRILLED AND INSTALLED NEW RECESS PAN.
